Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 873943, 7 pages
http://dx.doi.org/10.1155/2013/873943
Research Article

Ball-Covering Property in Uniformly Non- Banach Spaces and Application

1Department of Mathematics, Northeast Forestry University, Harbin 150040, China
2Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 7 September 2013; Revised 9 November 2013; Accepted 11 November 2013

Academic Editor: Khalil Ezzinbi

Copyright © 2013 Shaoqiang Shang and Yunan Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Cheng, “Ball-covering property of Banach spaces,” Israel Journal of Mathematics, vol. 156, pp. 111–123, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Cheng, “Erratum to: ball-covering property of Banach spaces,” Israel Journal of Mathematics, vol. 184, pp. 505–507, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. Cheng, Q. Cheng, and X. Liu, “Ball-covering property of Banach spaces that is not preserved under linear isomorphisms,” Science in China A, vol. 51, no. 1, pp. 143–147, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Cheng, H. Shi, and W. Zhang, “Every Banach space with a w-separable dual has a 1+ε-equivalent norm with the ball covering property,” Science in China A, vol. 52, no. 9, pp. 1869–1874, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. L. Cheng, Q. Cheng, and H. Shi, “Minimal ball-coverings in Banach spaces and their application,” Studia Mathematica, vol. 192, no. 1, pp. 15–27, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. X. Cheng, Z. H. Luo, X. F. Liu, and W. Zhang, “Several remarks on ball-coverings of normed spaces,” Acta Mathematica Sinica, vol. 26, no. 9, pp. 1667–1672, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. P. Giesy, “On a convexity condition in normed linear spaces,” Transactions of the American Mathematical Society, vol. 125, pp. 114–146, 1966. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. C. James, “Uniformly non-square Banach spaces,” Annals of Mathematics, vol. 80, pp. 542–550, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. C. James, “A nonreflexive Banach space that is uniformly nonoctahedral,” Israel Journal of Mathematics, vol. 18, pp. 145–155, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. R. Phelps, Convex Functions, Monotone Operators and Differentiability, vol. 1364 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  11. V. P. Fonf and C. Zanco, “Covering spheres of Banach spaces by balls,” Mathematische Annalen, vol. 344, no. 4, pp. 939–945, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Denker and H. Hudzik, “Uniformly non-ln(1) Musielak-Orlicz sequence spaces,” Proceedings of the Indian Academy of Sciences, vol. 101, no. 2, pp. 71–86, 1991. View at Google Scholar
  13. S. T. Chen, “Geometry of Orlicz spaces,” Dissertationes Mathematicae, vol. 356, pp. 1–204, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet